# SDR SWIA200718633

- Difficulty date: August 23, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 23,539 hours, 34,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3697, EMERGENCY EXIT LIGHT AT ROW 9 IS BROKEN.  REPLACED EMERGENCY EXIT SIGN WITH A SERVICEABLE LIGHT.  OPS CHECK GOOD.
